잠시만 기다려 주세요. 로딩중입니다.

藥物誘發性 肝傷害의 臨床的 考察 Clinical Studies on Drug-induced Hepatitis

부산의대잡지 1977년 17권 2호 p.119 ~ 124
유방현,
소속 상세정보
유방현 (  ) 
부산대학교 의과대학 내과학교실

Abstract


Clinical studies were performed in 38 cases who were given a definite diagnosis of drug induced hepatitis. The studied cases involved those who were hospitalized in the Department of Internal Medicine, Btu National University Hospital for past ten years.
The author found high incidence of drug-induced hepatitis following administration of barbiturate, isoniazid, DDS, chlorpromazine and ethionamide etc. And ncr.+sionally noticed drug - hepatitis due to serepia, iproniazid, pyrazinamide, znethyltestosterone, oral contraceptive, acetoaminophen and hepatoxic agents like arsenosphenamine & tetrachlorethyelene.
On clinical picture hepatomegaly found in 30.cases(79.0%) jaundice in 25 cases(65.8%),rash in 9 cases (23.7%) splenomegaly in 8 cases (21.1%), ascites in 4 cases(10.5%) and decreased liver size in 3 cases (7.9990´) out of 38 cases.
On chemical liver function stduies elevated transaminase in 38 cases(100%), hyperbilirubinemia in 25 case5(65.8%) abnormal TTT in 25 cases(65.8%), positive CCF in 19 cases (50.0%)and abnormal alkaline phosphatase in 19 cases out of 38 patients(50. 0%) were noticed.
On blood picture mild leucaytosis found in 27 cases(84.4%) and eosinophilia in 12 cases out of 32 patients(37.5%).
He observed that liver biopsy finding of isoniazid hepatitis was similar to those of viral hepatitis in which cloudy swelling of liver cell with hydrophic degeneration and round cell infiltration combining necrotic cell without fibrosis were noted.

키워드

원문 및 링크아웃 정보

등재저널 정보